# SDR P5CA9600348

- Difficulty date: July 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Worn
- Location: Rt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND INBOARD MIDFLAP TRAILING EDGE HAS EXPOSED HONEYCOMB.  POTTED SMALL PUNCTURE, APPLIED FILLER AND OVERLAY IAW SRM 51-40-09.
